CSN Login
Members Online: 4

You are here

Hot Flashes on Tamoxifin

kdelbu
Posts: 2
Joined: Mar 2020

I have been on Tamoxifin since December 2017 and I have had hot flashes during the day, which I've figured out how to manage, but now I am having a very hard time sleeping because of them.  I wake up anywhere from 6-10 times a night and am just thoroughly exhausted every day.  I've looked into some research and it says to use cotton sheets, but I'm wondering if anyone has any specific recommendations and I'm wondering if the thread count makes a difference?  Also, has anyone used a cooling pad for the bed or neck at night - any suggestions on either of those?  I do put on the AC and have a ceiling fan as well.  Thank you for any suggestions, I really appreciate it! 

wallis2
Posts: 46
Joined: May 2019

I have hot flashes too.  I never thought about the thread count on the sheets, but now that you mentioned it, I do sleep better with my 750 or more sheet thread count.  I get hot and then cold, hot and then cold.  I put mu ceiling fan on and off all night.  The cooling pad is a great idea, I might just try that. I can't sleep at night so my doctor prescribed me something mild and now I sleep better at night.  

Evee
Posts: 2
Joined: Jun 2020

Hi, I'm on Anastrozole since about middle of April and was wondering if anyone gets hotflashes & cold chills? I get bad anxiety too when I get super hot then I get chills, as if I was in 35 degree weather. Oncologist prescribed a  med that treats urinary incontinence for relief of the hotflashes, she said it works on some of her other pts. I don't have incontinence but I read on it and one of the side effects says it can cause dementia! I tried it for about 3 days and it did relief the hotflashes a bit...enough to where I can sleep better but, it made me have bladder spasms. So I stopped taking it. Plus I don't think I want to end up with dementia either. 

Are your hotflashes bearable? I don't know I can bare them for 5 yrs. 

Subscribe to Comments for "Hot Flashes on Tamoxifin"